# SDR AALA202211119359

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 46,530 hours, 17,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER HAS LOOSE SCREWS AND IS VERY DIFFICULT TO MOVE. MAINTENANCE SECURED LOOSE SCREWS ON THE ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM PER AMM 52-22-00.
